MAUDE Adverse Event Report: MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT

MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5072-52
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the distal segment was returned, analyzed, and the proximal conductor of the lead developed a fracture due to flexing while in vivo.
 
Event or Problem Description
It was reported that the right atrial (ra) lead and right ventricular (rv) lead had noise.The leads were both explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
SUREFIX
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6783171
Report Number2649622-2017-09665
Device Sequence Number16521101
Product Code DTB
UDI-Device Identifier00885074311876
UDI-Public00885074311876
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2012
Device Model Number5072-52
Device Catalogue Number5072-52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG, 5072-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR